Étude du problème du logarithme discret dans IF p 3
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 4 (1995) no. 2, pp. 269-296.
@article{AFST_1995_6_4_2_269_0,
     author = {El Hadji Oumar, Ndiaye},
     title = {\'Etude du probl\`eme du logarithme discret dans $IF_{p^3}$},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {269--296},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 4},
     number = {2},
     year = {1995},
     zbl = {0846.11067},
     mrnumber = {1344723},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_1995_6_4_2_269_0/}
}
TY  - JOUR
AU  - El Hadji Oumar, Ndiaye
TI  - Étude du problème du logarithme discret dans $IF_{p^3}$
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1995
DA  - 1995///
SP  - 269
EP  - 296
VL  - 6e s{\'e}rie, 4
IS  - 2
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - http://www.numdam.org/item/AFST_1995_6_4_2_269_0/
UR  - https://zbmath.org/?q=an%3A0846.11067
UR  - https://www.ams.org/mathscinet-getitem?mr=1344723
LA  - fr
ID  - AFST_1995_6_4_2_269_0
ER  - 
El Hadji Oumar, Ndiaye. Étude du problème du logarithme discret dans $IF_{p^3}$. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 4 (1995) no. 2, pp. 269-296. http://www.numdam.org/item/AFST_1995_6_4_2_269_0/

[1] Adleman (L.) .- A subexponential algorithm for the discrete logarithm problem with applications to cryptography, Proc. 20th IEEE Fond. Comp. Sci. Symp., 1979, pp. 55-60.

[2] Cohn (H.) .- A Classical Invitation to Algebraic Numbers and Class Fields, Springer Verlag, 1978. | MR 506156 | Zbl 0395.12001

[3] El Gamal (T.) .- A Subexponential-Time of Computing discrete logarithm over GF(p2), IEEE Transaction on information theory IT-31, n° 4, July 1985, pp. 473-481. | MR 798553 | Zbl 0573.12006

[4] Hellman (M.) et Reyneri (J.) .- Fast computation of discrete logarithms over GF(pm), Crypto '82 Conf., Santa Barbara, CA (August 1982). | Zbl 0514.94013

[5] Lidl (R.) et Niederreiter (H.) .- Introduction to finite fields and their applications, Cambridge University Press, 1986. | MR 860948 | Zbl 0629.12016

[6] Serre (J.-P.) .- A Course in Arithmetic, Springer-Verlag, New-York, 1973. | MR 344216 | Zbl 0256.12001

[7] Vincent Cioffari (G.) . - The Euclidean Condition in Pure Cubic and Complex Quartic Fields. Mathematics of Computation 33, number 145 (January 1979), pp. 389-398. | MR 514835 | Zbl 0399.12001

[8] Borevitch (Z.I.) et Chafarevitch (I.R.) .- Théorie des nombres, Gauthier-Villars Paris, 1967. | MR 205908 | Zbl 0145.04901